# SDR DHL9780774C

- Difficulty date: September 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, RT HORIZ STAB  I/B LEADING EDGE ASSY  LOWER RIB END CRACK AT XFS 47.5.  STOP DRILLED CRACK AND FABRICATED REPAIR PARTS AND INSTALLED PER SRM 55-2-0.
